# SDR SWIA200413502

- Difficulty date: June 13, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 25,529 hours, 36,597 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061MODA
- Part serial: 611
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

RIGHT STALL WARNING ACTIVATES ON MAP AND AURAL WARNING INTERMITTENTLY IN FLIGHT.  REPLACED STALL WARN COMPUTER WITH SERVICEABLE UNIT.  ALSO REPLACED STALL WARN PANEL WITH SERVICEABLE UNIT.  ALL CHECKS GOOD.  PANEL P/N: 120-34428-505, S/N OFF 120127.
